MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR 3.5MM SIDE STR -EA; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE

DEPUY MITEK LLC US VAPR 3.5MM SIDE STR -EA; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Model Number 225301
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported that this was an arcr (arthroscopic rotator cuff repair) performed on (b)(6) 2020.Preoperatively the handpiece was connected to the main unit, but the unit did not recognize the handpiece.On the other hand, a replacing handpiece was connected without an issue.There was no surgical delay and no harm to the patient.The device was the first use when the issue occurred.Additional information provided by the affiliate reported the device will not be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary : the complaint device is not being returned, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (u2002029), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
VAPR 3.5MM SIDE STR -EA
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10557522
Report Number1221934-2020-02679
Device Sequence Number3538466
Product Code GEI
UDI-Device Identifier10886705009251
UDI-Public10886705009251
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number225301
Device Catalogue Number225301
Device Lot NumberU2002029
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date09/25/2020
Patient Sequence Number1